# SDR REXA2012051300732

- Difficulty date: May 13, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 24,332 hours, 21,175 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Noisy
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, STRANGE GRINDING SOUND FROM NOSE GEAR AREA FOLLOWED BY A NOSE DOOR MASTER WARNING.  MESSAGE EVENTUALLY WENT AWAY AFTER ABOUT 15 SECONDS SOUND STOPPED SHORTLY AFTER.  THE REST OF THE FLIGHT WAS UNEVENTFUL ALSO FIRST OFFICE DID NOT NOTICE ANYTHING ON POSTFLIGHT.  INSPECTED NLG IAW AMM 33-21-01.  FOUND NO DEFECTS.  PERFORMED MULTIPLE NLG GEAR SWINGS IAW AMM 32-33-00.  OPS CHECK GOOD.  NO NOISES DETECTED.  NO FAULT CODES FOUND IN PSEU.  PERFORMED NLG LUBRICATION IAW AMM 12-20-32.  OK FOR SERVICE.
